# SDR FDEA2019081671902

- Difficulty date: July 27, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: AFA00433
- Condition: Cracked
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT: STA 1701 APPROX LONGERON 44L-47L - LOWER SUPPORT WEB   CRACKED   BELOW ROLLER TRAYS. (MRKD) REMOVED AND REPLACED CRACKED SECTION OF FLOOR BEAM IN CENTER CARGO, STA-1701,   REF SRM 53-60-01, PG-7, FIG-3, SHEET-1, VOL-I; SRM 51-33-01, VOL-II; SRM-51-35-01, VOL-II.
